# SDR ASAA11510684

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 10,479 hours, 3,176 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DPI IS EXTENDED.  REPLACED SCAVENGE AND CHARGE FILTERS NR 2 ENG IDG REF MM 24 11 41 LEAK CHECKS GOOD.
